A strengthening of a theorem of Bourgain and Kontorovich. V (Q2362397)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | A strengthening of a theorem of Bourgain and Kontorovich. V |
scientific article |
Statements
A strengthening of a theorem of Bourgain and Kontorovich. V (English)
0 references
7 July 2017
0 references
Let \(R\) be the set of all positive rational numbers that can be represented by continued fraction expansions with partial quotients from a finite subset \(A\) of the set of natural numbers. Let \(\delta\) denote the Hausdorff dimension of the set of infinite continued fractions with partial quotients from the set \(A\). The author proves that if \(\delta>0.25(\sqrt{17}-1)\), then the set of denominators of the irreducible fractions of the set \(R\) contains a positive proportion of positive integers. This improves upon a previous result that for a greater value of \(\delta\), shows that this set of denominators contains almost all ``admissible'' numbers. Parts III and IV, see Izv. Math. 79, No. 2, 288--310 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat 79, No. 2, 77--100 (2015; Zbl 1319.11047) and Izv. Math. 80, No. 6, 1094--1117 (2016); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 80, No. 6, 103--126 (2016; Zbl 1378.11076).
0 references
continued fractions
0 references
Hausdorff dimension
0 references
Bourgain-Kontorovich
0 references
0 references